# SDR DALA2023112709732

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 88,725 hours, 11,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DURING CRV FOUND SEAT EPL SHROUD WORN AT LOCATIONS 33J, 35J, 40J , 41J, 46J, 47J, 49J, 50J, 51J, 53J, AND 55J. CORRECTIVE ACTION: REMOVED AND REPLACED EEPL COVERS AT 33J, 35J, 40J , 41J, 46J, 47J, 49J, 50J, 51J, 53J, AND 55J. (0076918)
